Easy Tiredness

Everybody gets tired when they exert themselves. But getting tired for no apparent reason should be evaluated by a doctor. The health conditions that can make a person get tired easily are viral infections, anemia, allergy, kidney disease, depression, heart diseases, and autoimmune diseases.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can low RBC count cause tiredness?

Query: Hello doctor,My RBC count is low.  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your reports (attachment removed to protect patient identity). Your hematocrit is more than 38, your hemoglobin is 13 and your MCV (mean cell volume) is normal. That means as your Hb (hemoglobin) is maintained at packed cells of 38, you have no abnormali...  Read Full »

I have a feeling of run down all the time. What to do?

Query: Hi doctor, I returned from abroad feeling run-down with gastrointestinal issues. I thought that I might have gotten a parasite. Stool tests were performed, but no parasite was found. I then developed flu-like symptoms that lasted several weeks and still feel run-down and tired all of the time. My ey...  Read Full »


Dr. Rahul Suresh Kulkarni

Answer: Hi, Welcome to icliniq.com. From the reports and the history of complaints that you have provided me, it seems likely that you are suffering from some sort of infective hepatitis. For confirmation of the same I suggest you to undergo certain blood tests like liver function tests and anti-HAV (hepa...  Read Full »

I take antidepressants and multivitamins and feel tired all the time despite eating and sleeping well. Why?

Query: Hi doctor, I feel tired all the time. I eat well and sleep well, yet I am in constant fatigue. I do not work out. I have been on antidepressants (SSRI) for a year and a half. I take Iron tablets, Ashwagandha, and Vitamin C regularly. My liver and kidney are healthy, and the results are normal when I...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern. You are slightly overweight, and I would like to know if you snore at night. Kindly tell me which SSRI (Selective serotonin reuptake inhibitors) you are taking. Do you have any thyroid issues, depression, or mood swin...  Read Full »

I was diagnosed with type 1 diabetes mellitus and hypothyroidism. What should I do to overcome tiredness and weight loss issues?

Query: Hello doctor,I am a 25-year-old male, and I was diagnosed with type 1 diabetes mellitus when I was 11 years old. I take the Actrapid insulin injection thrice daily and the Lantus insulin injection at night. I was diagnosed with thyroid a year ago, so I took the tablet Thyroxine 50 mg. My appetite ha...  Read Full »


Dr. Prabhakar Laxman Jathar

Answer: Hello, Welcome to icliniq.com. I understand you have type 1 diabetes and hypothyroidism. However, you have not mentioned the fasting, post-prandial, and HbA1c (hemoglobin A1c) levels. Please mention the T3 (triiodothyronine), T4 (thyroxine), and TSH (thyroid-stimulating hormone) values. You have a...  Read Full »

Is my decreased RBC count causing my weakness, fatigue, and body ache?

Query: Hi doctor, My RBC level is 4.31 million red blood cells per microliter (mcL), my hematocrit level is 0.382, and my hemoglobin level is 134 gm/dL. I am weak, tired, and have body aches. Do I need to be concerned?  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hello, Welcome to icliniq.com. Your hemoglobin and hematocrit (HCT) are within range. Your red blood cell (RBC) count is slightly low, but as hemoglobin is within range, you need not worry about these three parameters. If you have more fatigue, then you need to be concerned and I suggest checking ...  Read Full »

Can you please help me understand that attached report and suggest required medication?

Query: Hello doctor, I am attaching my blood report. Can you please help me understand the report and suggest the required medication? Thank you.   Read Full »


Dr. Kaushal Bhavsar

Answer: Hello, Welcome to icliniq.com. Thank you for consulting us. I understand your concern and would be happy to help. I have gone through the reports you have attached (attachments removed to protect the patient's identity). The blood reports show you have low hemoglobin and vitamin D3. I suggest you...  Read Full »

Can diabetes be the cause behind my lethargy and heart palpitations?

Query: Hello doctor, I am a 70 year old lady. Over 10 years, I am diabetic. My fasting sugar is 160 and PP 200. I do not have any other complications. I am feeling tired due to insufficient blood. I am having heart palpitations on and off due to insufficient blood. Currently, I am taking Voglinorm 0.3, Jal...  Read Full »


Dr. Gupta Ankush Dhaniram

Answer: Hello, Welcome to icliniq.com. I had a look at your test reports (attachment removed to protect patient identity). First of all congratulations for maintaining your body weight and keeping the blood sugar under control. As I always say if you can control your weight and diet, then you can control y...  Read Full »

Why do I feel tired, lack motivation, and concentrate after taking ADD pills?

Query: Hello doctor, I was recently diagnosed with ADD. My psychiatrist prescribed me Concerta 18 mg for a week, then 36 mg for another week, and 54 mg for 16 days. I started to take the pills three days ago but, I am tired, have a lack of motivation and no concentration all day long. I feel no benefits. ...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. As your psychiatrist diagnosed you as suffering from the ADD (attention deficit disorder), he started you on Concerta (Methylphenidate). But, it seems like you did not take the medication as prescribed. It is a well-known fact that these medications take some time to ...  Read Full »

I have been doing morning walks for three years; why do I suddenly feel tired and lack stamina after the walk?

Query: Hi doctor,I am a 50 year old male. I am taking BP medicine Cilaheart 10 twice a day for the past seven years. I do morning walks of about 5 km average for six days a week since the past three years. I normally have a sound sleep for six to seven hours every day. I normally getup twice for urination...  Read Full »


Dr. Kaveri Dandapani

Answer: Hello,Welcome to icliniq.com.Sorry to say that, yes, you are diabetic.I would like you to take Glycomet (Metformin) 500 mg once a day, preferably in the morning, to avoid any hypoglycemic effects. If I were your doctor, I would have started it when I first saw the A1C to be abnormal. Even though yo...  Read Full »

Why am I exhausted and have a heavy chest most of the time?

Query: Hello doctor,I got intense pain in my ovary a few days back. I had experienced similar pain before due to an ovarian cyst that burst, and this time I took tablet Naproxen and tablet Paracetamol that alleviated the pain. It was my first time taking the tablet Naproxen. I felt better, and the pain did...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. However, the symptoms you are experiencing could be due to multiple reasons. 1) I suspect you to be caffeine sensitive as you say caffeinated beverages and poor sleep aggravate your symptoms. People who are caffeine...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.